# SDR UALA2011072703871

- Difficulty date: July 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 74,199 hours, 21,392 cycles
- Engine: Pwa PW2037
- Engine time: 58,065 hours, 21,396 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 58,065 hours, 21,396 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO BURNED PINS FOUND ON NR 2 ENG EEC ALTERNATOR STATOR EEC STATOR NEEDS TO BE REPLACED.  REPLACED NR 2 ENG EEC STATOR PER MM.  STILL NEEDS IDLE LEAK CHECK TEST NR 3.  FOUND BURNT PINS AT EEC ALTERNATOR.  HARNESS TO CONNECTOR IS BAD, FASTER TO CHANGE ENGINE THAN HARNESS OR TEMP REPAIR TO HARNESS.  ENG AVAILABLE.
